# SDR CALA2024032500851

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U52
- Condition: Corroded
- Location: Bs 1285 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO HAS CORROSION AT SHEAR TIE BL-5 STATION 1285 IN- BETWEEN S-39R AND S-38R, MARKED WITH STREAMER 2369 (T. GREGORY V 921207) REMOVED AND REPLACED SHEAR TIE AT BL-5 STA 1285, STR 38R IAW B767 SRM 51-40-02 PARA4. ACCOMPLISHED AT AMES BY V946986 & V931871 ON AMES NRC 167037-0100-0191.
